# SDR SWIA202164308

- Difficulty date: December 18, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT EQUIPTMENT BAY FS 625 STR 14L CLIP IS CRACKED.   (C CHECK RO 02-12-2022)   REMOVED AND REPLACED NEW INSTALLED NEW CLIP AT FS 625.00 STGR 14L REF CRJ200 SRM 51-42-21 AND REO 601R-53-61-422 REV NC DATE 2001-08-23. COMPLIED WITH TASK CARD 51-900-1003-SKY ANDSEE CONTINUE CARD FOR MORE DETAILS
